# SDR IXXA20161117114

- Difficulty date: September 8, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1086
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SIDE OF STRINGER CLIP 36R AT BS 1086. FOUND TO BE OUT OF LIMITS.  REPLACED STRINGER CLIP IAW SRM 51-40-02.
